Change search
ReferencesLink to record
Permanent link

Direct link
On the distribution of the length of the second row of a young diagram under Plancherel measure
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0003-2943-7006
2000 (English)In: Geometric and Functional Analysis, ISSN 1016-443X, E-ISSN 1420-8970, Vol. 10, no 4, 702-731 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 10, no 4, 702-731 p.
Keyword [en]
longest increasing subsequence, exponential weights, asymptotics, equation, polynomials, respect
URN: urn:nbn:se:kth:diva-20189ISI: 000165645900002OAI: diva2:338882
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Johansson, Kurt
By organisation
In the same journal
Geometric and Functional Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link